# SDR SWAA2015052840131

- Difficulty date: April 21, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 56,446 hours, 44,276 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID SPAR FITTING ACCESS 5858R SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
